MathSciNet Relay Station
MathSciNet bibliographic data
MR2283678 (2007k:20023) 20C20
Kessar, Radha; Linckelmann, Markus On blocks of strongly $p$-solvable groups. Arch. Math. (Basel) 87 (2006), no. 6, 481–487.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement